Birth Control Pill That Increases Sex...
aaaa

Sydney, Australia

#63 Feb 25, 2011
I use to be on yazmin and loved it. I had a great sex drive. no weight gain and skin was clear. the only down Side was it's so expensive. so I've changed to norinyl and I'm so worried it's going to be bad!!!
michelle

New York, NY

#64 Mar 7, 2011
All you need to do is restore your normal testosterone levels with hgh or human growth hormones or a touch of testosterone
michelle

New York, NY

#65 Mar 7, 2011
And then your libido will be back
Mary

Sunbury, OH

#66 Mar 26, 2011
I have had a major decrease in labido since i started on Effexor XR about 4 years ago. My method of birth control has been the Nuva Ring which I loved. but do to expenses I had to switch to a pill form because it was cheaper. I started Trinessa a week ago which is a generic form of Ortho Tri Cyclin. ever since I started it I want to have sex all day every day (like I used to be). I dream about sex and day dream of sex too. I dont know if its the pill or not for sure, but its the only thing I have changed.
Linzor

Bryan, OH

#67 Apr 15, 2011
With Norinyl what dosage difference between 1+35 1+50?
Anna

Tomball, TX

#68 Apr 20, 2011
I was on loestrin for about a year and hated it. I'm 22 And I pretty much completely lost my sex drive, it took me while to realize it couldve been a side effect of the birth control, so i told my OBGYN and she switched me to a new one. Im almost done with my first pack of the new one- Zovia- and I like it so far. Sex feels good again! My sex drive is definitely more though still not what it used to be. I'm hoping a couple more months on this will help even more.
azngirl

Burbank, CA

#69 Apr 21, 2011
lauren wrote:
im really scared for my sex drive and affection to go away/ decrease. im in a relationship with my boyfriend who i loveeeeee to death and i show my love for him a lot through physical affection and contact of course emotionally too but physicalness is a big part for me, makes me feel extra close to my loved one. anyways my doctor put me on tri-lo-sprintec and ive heard some things of it giving less sex drive but for the most part for a younger girl would that side affect still occur with me? im 17
I hate tri-sprintec, it made my libido completely disappear,:(
Devin

United States

#70 Apr 22, 2011
I am on the new generic for yaz. Zarah. And my sex drive has gone through the roof. Different pills affect people in different ways. This pill may reduce one womans sex drive, but may increase another.
bailey

Hastings, MI

#71 Apr 26, 2011
ive been on necon 1/35 for almost 2 years now, im angry all the time and have no sex drive what so ever, everytime we try we end up arguing and its tearing me apart! i love him to death and im trying to find a pill that will help my sex drive and protect me from getting prego. im 18 and i should be wanting it all the time!!
Miserable on Trinessa

Mount Juliet, TN

#72 Apr 27, 2011
miserable wrote:
i dont NOT recommed Tri-lo-sprintec! granted my breasts got bigger but i have absolutely no sex drive! it putting ahuge strain on my relationship becus he feels i'm not attracted to him anymore..i simply do not get aroused..i told my doctor and im switching to Trinessa...dont know if it will work but if not i'm getting off the pills completely as to salvage whats left of my relationship
Trinessa is about the same I dont have vaginal dryness, but before the pill I was a very sexual person, my sex drive was huge, Ive been in my relationsip with my boyfriend for 2yrs and 2 months and it has taken a toll. He feels that I'm not attracted to him :( I wish to find one that doesnt lower my sex drive.
ughh

Philadelphia, PA

#73 May 7, 2011
okay so i have been on beyaz for a little over 3 months and i have noticed that i am no longer a morning person...(i wake up and become a total byotch) and i cry soooo easily now. i also have become somewhat depressed and down on myself and my sex drive is almost down to nothing. my bf has noticed that i dont find pleasure in anything we do and he thinks i dont find him attractive anymore. also, i used to masturbate and i rarely do anymore. and when i do orgasm it lasts for a second and then i feel nothing. i am extremely dissapointed in beyaz and im going to switch pills. any suggestions on what pills dont cause a decrease in sex drive and massive mood swings??
LotsOfQs

Grants Pass, OR

#74 May 17, 2011
Rosel wrote:
<quoted text>
That's totally true my bf and I started with just condom and then i decided to take the tri sprintec. My libido went down the drain and I feel so bloated all the time. I thought it was because me and bf and getting too comfortable as we go along but hearing all the complaints about this pill confirmed to me that it's not me it's the pill. I also use to masturbate a lot but now I dont anymore. This pill sucks, I'll talk to my OB GYN again and get another prescription
You know I was in the same spot, everything was fine when we started then I tried Alesse, which made my labido go up but made me really dry, so then I switched to OthoCyclen, which just makes me emotional and depressed. So maybe just go back to condoms. You would think after all these years someone would come up with a better way to prevent pregnancy than make us take hormones what screws up our whole system.
Erika

Verona, WI

#75 Jun 13, 2011
Try a pill with higher estrogen. When you take the pill, your body stops producing its own estrogen and rather uses the level of estrogen in the pill. It won't do both. Therefore if you take a low estrogen "lo" being the word in some of these pill names, then your estrogen will decrease. Estrogen is the hormone that makes you a woman! It is the hormone that makes you feel sexual. I went on a higher estrogen pill and I have no sexual side-effects. I was on Necon 1/35. Pretty much any 1/35 pill will be good. Many docs recommend low estrogen because high estrogen can cause lumps in breasts, etc. I haven't had that problem. I also have PCOS and that hasn't been affected either. Good luck gals.:)
abc

United States

#77 Jun 29, 2011
I used Lo-ovral and it killed all sex drive. I then switched to loestrin 24 FE and now I'm doing absolutely great. The only down side is that there is no generic and it costs $50 a month on insurance. Loestrin 24 is different than loestrin, and it works incredibly.
randomchick

Columbia, MD

#78 Jul 12, 2011
sex should be fun wrote:
I am on Femcon, which my doctor said should help my libido. ever since I started on the Pill like 4 years ago, my libido has been close to non existent. wanna go off the pill to see what happens, but I'm terrified of getting pregnant... any advice?
What about a condom or an IUD?
randomchick

Columbia, MD

#79 Jul 12, 2011
Erika wrote:
Try a pill with higher estrogen. When you take the pill, your body stops producing its own estrogen and rather uses the level of estrogen in the pill. It won't do both. Therefore if you take a low estrogen "lo" being the word in some of these pill names, then your estrogen will decrease. Estrogen is the hormone that makes you a woman! It is the hormone that makes you feel sexual. I went on a higher estrogen pill and I have no sexual side-effects. I was on Necon 1/35. Pretty much any 1/35 pill will be good. Many docs recommend low estrogen because high estrogen can cause lumps in breasts, etc. I haven't had that problem. I also have PCOS and that hasn't been affected either. Good luck gals.:)
I thought testosterone was largely responsible for sex drive in both men and women?
randomchick

Columbia, MD

#80 Jul 12, 2011
michelle wrote:
All you need to do is restore your normal testosterone levels with hgh or human growth hormones or a touch of testosterone
how do you raise testosterone levels (and without manly side effects?)
monique

Greenwood, NE

#81 Jul 17, 2011
Nuvaring
Meagan

Troy, MI

#82 Jul 19, 2011
Ive been reading nd slot of yous said you were taking Ortho Tri Cyclen Lo nd it's lowered your sex drive? Well I've been taking it , not long but it's been boosting mine .
Rita

San Francisco, CA

#83 Jul 30, 2011
Low sex drive sucks! I'm on Loesterin 24 Fe and I have NO sex drive and negative sex drive compared to what it used to be! I've always had slight problems with depression but now its CRAZY I cry 2-3 times a week and my boyfriend is starting to get annoyed (even though he pretends not to be) I even get really sad and cry on the bus and then I feel like a real idiot! I'm so scared of losing my sex drive permanently!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
copper iud weight gain (Aug '07) 4 hr greeneyes112 3,615
After effects of Mirena Removed (Feb '10) 18 hr Carrielynn85 1,557
calling all women with the MIRENA IUD (May '07) Mon Keaira 1,795
copper iud (Jul '06) Sun Kboor30 657
Copper IUD and anxiety (Feb '10) Dec 3 IUDuser 10
Depo-provera - Horrible Side Effects - Losing m... (Apr '13) Dec 2 Nelly89 19
Sex Drive on the Copper IUD (Nov '06) Dec 1 anonymous 859
More from around the web